Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for WindowsUnbound PubMed app for MAC OS Yosemite Macbook Air pro
(Cholinergic poisoning)
1,371 results
  • Cholinergic medication for antipsychotic-induced tardive dyskinesia. [Review]
  • CDCochrane Database Syst Rev 2018 03 19; 3:CD000207
  • Tammenmaa-Aho I, Asher R, … Bergman H
  • CONCLUSIONS: TD remains a major public health problem. The clinical effects of both older cholinergic drugs and new cholinergic agents, now used for treating Alzheimer's disease, are unclear, as too few, too small studies leave many questions unanswered. Cholinergic drugs should remain of interest to researchers and currently have little place in routine clinical work. However, with the advent of new cholinergic agents now used for treating Alzheimer's disease, scope exists for more informative trials. If these new cholinergic agents are to be investigated for treating people with TD, their effects should be demonstrated in large well-designed, conducted and reported randomised trials.
  • Anticholinergic medication for antipsychotic-induced tardive dyskinesia. [Review]
  • CDCochrane Database Syst Rev 2018 01 17; 1:CD000204
  • Bergman H, Soares-Weiser K
  • CONCLUSIONS: Based on currently available evidence, no confident statement can be made about the effectiveness of anticholinergics to treat people with antipsychotic-induced tardive dyskinesia. The same applies for the withdrawal of such medications. Whether the withdrawal of anticholinergics may benefit people with antipsychotic-induced TD should be evaluated in a parallel-group, placebo-controlled randomised trial, with adequate sample size and at least 6 weeks of follow-up.
  • Can we predict intermediate syndrome? A review. [Review]
  • NNeurotoxicology 2017 Dec 05
  • Alahakoon C, Dassanayake TL, … Weerasinghe VS
  • CONCLUSIONS: The intermediate syndrome which follows organophosphate poisoning still remains a significant problem with its high morbidity. Clinical and biochemical markers show modest results in predicting IMS. Neurophysiological markers such as single fibre EMG should be studied further as they measure activity of affected nicotinic receptors directly.
New Search Next